Advertisement

Wellposedness for stochastic continuity equations with Ladyzhenskaya–Prodi–Serrin condition

  • Wladimir Neves
  • Christian OliveraEmail author
Article

Abstract

We consider the stochastic divergence-free continuity equations with Ladyzhenskaya–Prodi–Serrin condition. Wellposedness is proved meanwhile uniqueness may fail for the deterministic PDE. The main issue of strong uniqueness, in the probabilistic sense, relies on stochastic characteristic method and the generalized Itô–Wentzell–Kunita formula. The stability property for the unique solution is proved with respect to the initial data. Moreover, a persistence result is established by a representation formula.

Keywords

Stochastic partial differential equation Continuity equation Well-posedness Stochastic characteristic method Cauchy problem 

Mathematics Subject Classification

60H15 35R60 35F10 60H30 

References

  1. 1.
    Alberti G., Bianchini S., Crippa G.: Divergence-free vector fields in \({\mathbb{R}^2}\). J. Math. Sci. 170(3), 283–293 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Ambrosio L.: Transport equation and Cauchy problem for BV vector fields. Invent. Math. 158, 227–260 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Attanasio S., Flandoli F.: Renormalized solutions for stochastic transport equations and the regularization by bilinear multiplication noise. Comm. Partial Differ. Equ. 36, 1455–1474 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Catuogno P., Olivera C.: L p−solutions of the stochastic transport equation. Random Oper. Stoch. Equ. 21, 125–134 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Chemetov, N., Neves, W.: The generalized Buckley Leverett system: solvability. Arch. Ration. Mech. Anal. (Print), 208, 1–24 (2013)Google Scholar
  6. 6.
    Chemetov N., Neves W.: On a generalized Muskat-Brinkman type problem. Interfaces Free Boundaries 16, 339–357 (2014)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Colombini F., Luo T., Rauch J.: Nearly Lipschitzean divergence-free transport propagates neither continuity nor BV regularity. Commun. Math. Sci 2, 207–212 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    De Lellis, C.: Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio. Bourbaki Seminar, Preprint, pp. 1–26 (2007)Google Scholar
  9. 9.
    DiPerna R., Lions P.L.: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math. 98, 511–547 (1989)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Fedrizzi F., Flandoli F.: Noise prevents singularities in linear transport equations. J. Funct. Anal. 264, 1329–1354 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Fedrizzi F., Flandoli F.: Hölder Flow and Differentiability for SDEs with Nonregular Drift. Stoch. Anal. Appl. 31, 708–736 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Flandoli F.: The interaction between noise and transport mechanisms in PDEs. Milan J. Math. 79, 543–560 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Flandoli F., Gubinelli M., Priola E.: Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift. Bull. Sci. Math. 134, 405–422 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Flandoli F., Gubinelli M., Priola E.: Well-posedness of the transport equation by stochastic perturbation. Invent. Math. 180, 1–53 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Hauray M.: On two-dimensional Hamiltonian transport equations with \({L^p_{\rm loc}}\) coefficients. Ann. I. H. Poincaré, AN 20(4), 625–644 (2003)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Krylov N.V., Röckner M.: Strong solutions to stochastic equations with singular time dependent drift. Probab. Theory Relat. Fields 131, 154–196 (2005)zbMATHCrossRefGoogle Scholar
  17. 17.
    Kunita H.: Stochastic differential equations and stochastic flows of diffeomorphisms, Lectures Notes in Mathematics. Springer-Verlag, Berlin 1097, 143–303 (1982)MathSciNetGoogle Scholar
  18. 18.
    Kunita, H.: Stochastic Flows and Stochastic Differential Equations. Cambridge University Press, Cambride (1990)Google Scholar
  19. 19.
    Kunita, H.: First order stochastic partial differential equationss. In: Stochastic Analysis, Katata Kyoto, North-Holland Math. Library 32:249–269 (1984)Google Scholar
  20. 20.
    Le Bris C., Lions P.L.: Existence and uniqueness of solutions to Fokker–Planck type equations with irregular coefficients. Commyn. Partial Differ. Equ. 33, 1272–1317 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  21. 21.
    Lions, P.L., Benoit, P., Souganidis, P.E.: Stochastic Averaging Lemmas for Kinetic Equations. arXiv:1204.0317 (2013)
  22. 22.
    Mikulevicius, R., Rozovskii, B.L.: Stochastic Navier–Stokes equations for turbulent flows. SIAM J. Math. Anal. 35(5), 1250–1310 (2004)Google Scholar
  23. 23.
    Neves, W., Olivera, C.: Stochastic transport equation in bounded domains. Preprint available on arXiv:1406.3735 (2014)
  24. 24.
    Pardoux, E.: Equations aux derivees partielles stochastiques non lineaires monotones. Etude de solutions fortes de type Itô. PhD Thesis, Universite Paris Sud (1975)Google Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Departamento de MatemáticaUniversidade Federal do Rio de JaneiroRio de JaneiroBrazil
  2. 2.Departamento de MatemáticaUniversidade Estadual de CampinasCampinasBrazil

Personalised recommendations